American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ara Basmajian and Bernard Maskit. Space form isometries as commutators and products of involutions. Trans. Amer. Math. Soc. 364 (2012) 5015-5033.
Abstract, references, and article information   
View Article: PDF

[2] Inkang Kim. Geometric flow and rigidity on symmetric spaces of noncompact type. Trans. Amer. Math. Soc. 352 (2000) 3623-3638. MR 1695027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joel Gibbons and Cary Webb. Circle-preserving functions of spheres . Trans. Amer. Math. Soc. 248 (1979) 67-83. MR 521693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Pierpont. Optics in hyperbolic space . Trans. Amer. Math. Soc. 30 (1928) 33-48. MR 1501420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edward B. Van Vleck. Non-loxodromic substitutions and groups in $n$ dimensions . Trans. Amer. Math. Soc. 24 (1922) 255-273. MR 1501225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1